# SDR 99ZZZX2643

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41298
- Make and model: Piper PA-34-200
- Aircraft serial: 347450106
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Part number: 8930700
- Condition: Failed
- Location: Throttle
- Part time: 35 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

ROD END CONNECTS THROTTLE CABLE TO ARM AT SERVO.  BALL SEPARATED FROM SOCKET.  ENGINE WENT TO FULL POWER AND HAD TO BE FEATHERED TO LAND.
